What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jun 26, 12:06 PM EST, 4 hours 54 minutes earlier.
Area forecast discussion, Jun 26, 12:06 PM EST, 4 hours 54 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
106 PM EDT Thu Jun 26 2025
.SYNOPSIS...
Warm and humid conditions, along with scattered afternoon and
evening thunderstorms, will continue through this weekend.
Precipitation chances will then continue at times into early next
week, peaking on Monday. Temperatures will return to more seasonable
readings toward the middle of next week, with drier conditions
expected.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Strong to extreme instby, with SBCAPE on order of 3500+ J/kg, has
developed with little to no inhibition. This has allowed for CI to
evolve across the area in a fairly widespread, albeit very
disorganized, fashion. The good news is that the LL/deep-layer flow
remains incredibly weak, so storm organization is not expected. The
caveat to that, however, is that storm motions will be slow. This,
combined with PWs in the 1.5 to 2 inch range, lends itself to some
potential for locally heavy rainfall and isolated flooding in the
most persistent activity. It will also be tough to rule out isolated
damaging wind gusts with some of the stronger storms given the
ripening thermo/DCAPE environment, but this potential should remain
isolated in nature.
The one thing we may not see as much of today is strong outflow/gust
fronts emanating in all directions quite like we did yesterday. This
had a stabilizing effect on the environment into mid evening across
a large part of the area, which allowed for a quicker "downturn" in
coverage than is expected today. Do think that, with the unstable
environment and lack of any pronounced outflows expanding across a
large part of the area, activity will percolate until sunset.
Many spots may have already reached their daytime highs, particularly
as storm coverage increases through mid/late afternoon. Nevertheless,
highs will top out in the lower 90s for most locales, with heat index
values peaking around 100F.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
Scattered/disorganized pulsy convection will continue through sunset
before dissipating thereafter, yielding mostly dry conditions area-
wide for tonight. It will be another warm/muggy night, with lows only
dipping into the lower/mid 70s.
The mid level ridge will begin to flatten even more through Friday
with heights not quite as anamolously-high as the past couple of
days. As a result, temps will be a tad lower with afternoon highs in
the upper 80s to lower 90s. Even with this, humidity (dewpoints) will
still be in the lower 70s, leading to peak afternoon heat index
values in the upper 90s to lower 100s. As such, will maintain the
current Heat Advisory through 8 PM Friday.
Meanwhile, some diurnally-driven SHRA/TSRA are expected once again,
particularly for locales near/E of I-71 where the best instby should
develop. The overall environment may be /slightly/ less conducive to
gusty/damaging wind potential, but the overall high CAPE/low shear
environment remains largely unchanged from today. Any slow-moving or
persistent activity will also bring with it an isolated flood
potential, too.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
Upper ridge flattens out but maintains increased heights ~590dm at
this level, then begins a drop Sun night ahead of a very weak s/w
trough. The upper trough crosses CWA Mon night and nw flow aloft
takes its place. GFS never really drops much, maintaining a 30dm
increase over the ECMWF, and has support from the Canadian model.
Ahead of a building high pressure ridge in the upper Midwest,
heights begin to increase again on Thurs per Canadian and GFS. Euro
at this time continues a cool nw flow and lower heights. Ridge
should be over local area later on Friday.
Saturday looks to have a weak fropa and associated shower/tstorm
activity, with a notable decrease in the evening. A chance of precip
exists on Sun, decreasing again overnight. This precip threat looks
to be an artifact of the NBM and should be dry in the north with
lower chances to the south per deterministic models and neutral/weak
height increases. Mon/Mon night stand a good chance for more
convective activity given the upper trough and a trailing surface
fropa. Once again, NBM pops on Tuesday are likely noise from the
blended ensemble members. It will depend on if front is still in the
southeast in the morning with a potential for lingering showers, but
fcst should be trimmed by 20-30% on Tues and continued dry through
Thurs.
Temps drop into the mid 80s on Sat and hover near 90 Sun/Mon,
dropping to the mid 80s for the remainder of the fcst. Lows near 70
will drop to the mid 60s Tues night, lingering there for rest of
fcst.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
Scattered but disorganized SHRA/TSRA are expected through early
evening and have covered this potential with a Prob30 for -TSRA at
all of the TAF sites. Although VFR conditions should prevail, some
abrupt changes in VSBYs and wind speed/direction will be the main
concern should any one of the sites be impacted by SHRA/TSRA. This
activity will dissipate toward/beyond sunset, leaving mostly clear
skies overnight.
With light winds, some patchy BR/FG will be possible late tonight
into early Friday morning, particularly if heavy rain occurs at one
of the sites. This could lead to some MVFR VSBY restrictions toward
daybreak, favored in the river valley locales, including KLUK.
More of the same is on tap for Friday, although coverage of
SHRA/TSRA activity should be a bit lower than is the case today.
Additionally, SW sfc flow will increase a bit into the afternoon,
with SW winds on the order of 10-15kts.
OUTLOOK...Thunderstorms are possible each day through Monday, mainly
in the afternoon and evening.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory until 8 PM EDT Friday for OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088.
KY...Heat Advisory until 8 PM EDT Friday for KYZ089>100.
IN...Heat Advisory until 8 PM EDT Friday for INZ050-058-059-066-073>075-
080.
&&
SYNOPSIS...KC
NEAR TERM...KC
SHORT TERM...KC
LONG TERM...Franks
AVIATION...KCHazardous weather outlook, Jun 26, 2:42 AM EST, 14 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
342 AM EDT Thu Jun 26 2025
INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-271000-
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Delaware-Miami-Champaign-Clark-Madison-Licking-Preble-Montgomery-
Greene-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-
Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto-
342 AM EDT Thu Jun 26 2025
...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY...
This Hazardous Weather Outlook is for east central Indiana,
southeast Indiana, northeast Kentucky, northern Kentucky, central
Ohio, south central Ohio, southwest Ohio and west central Ohio.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
In addition, scattered thunderstorms are expected this afternoon
into this evening. A few storms will be capable of producing damaging
wind gusts. Heavy downpours from some of the storms may also result
in localized flooding.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 26, 3:49 PM EST, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Wilmington OH
449 PM EDT Thu Jun 26 2025
OHZ026-035-043-044-052-262130-
Champaign OH-Logan OH-Auglaize OH-Shelby OH-Hardin OH-
449 PM EDT Thu Jun 26 2025
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EASTERN SHELBY...
NORTHWESTERN CHAMPAIGN...WESTERN LOGAN...WESTERN HARDIN AND
NORTHEASTERN AUGLAIZE COUNTIES THROUGH 530 PM EDT...
At 448 PM EDT, strong thunderstorms were located along a line
extending from near Kalida to near Sidney, moving east at 15 mph.
HAZARD...Wind gusts up to 45 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
Sidney, Bellefontaine, Wapakoneta, Ada, Fort Shawnee, Cridersville,
West Liberty, Anna, Jackson Center, Russells Point, De Graff,
Botkins, Lakeview, Alger, Waynesfield, Belle Center, Chippewa Park,
Northwood, Roundhead, and Quincy.
This includes I-75 in Ohio between mile markers 86 and 118.
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4015 8378 4018 8402 4019 8407 4020 8421
4066 8422 4066 8411 4064 8411 4065 8388
4082 8388 4082 8368
TIME...MOT...LOC 2048Z 271DEG 15KT 4093 8415 4021 8417
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...45 MPH
ClarkSpecial weather statement, Jun 26, 3:55 PM EST, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Wilmington OH
455 PM EDT Thu Jun 26 2025
OHZ061-062-071-072-078-079-262145-
Clermont OH-Brown OH-Montgomery OH-Warren OH-Clinton OH-Greene OH-
455 PM EDT Thu Jun 26 2025
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTHERN CLERMONT...
NORTHWESTERN BROWN...WARREN...WESTERN CLINTON...WESTERN GREENE AND
SOUTHEASTERN MONTGOMERY COUNTIES THROUGH 545 PM EDT...
At 455 PM EDT, strong thunderstorms were located along a line
extending from near Dayton to near Milford, moving east at 10 mph.
HAZARD...Wind gusts up to 45 mph and very heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Visibility will be poor and hydroplaning
is possible.
Locations impacted include...
Dayton, Kettering, Middletown, Beavercreek, Fairborn, Mason, Xenia,
Trotwood, Miamisburg, Lebanon, Springboro, Monroe, Loveland,
Franklin, Bellbrook, Milford, Moraine, Carlisle, Blanchester, and
Oakwood.
This includes the following Interstates...
I-71 in Ohio between mile markers 22 and 48.
I-75 in Ohio between mile markers 36 and 58.
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3914 8429 3920 8428 3925 8429 3928 8426
3929 8426 3929 8430 3983 8432 3982 8397
3969 8388 3909 8388
TIME...MOT...LOC 2055Z 268DEG 9KT 3981 8422 3915 8425
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
ClarkSpecial weather statement, Jun 26, 4:27 PM EST, 33 minutes before
Special Weather Statement
National Weather Service Wilmington OH
527 PM EDT Thu Jun 26 2025
OHZ026-035-044-262200-
Logan OH-Auglaize OH-Hardin OH-
527 PM EDT Thu Jun 26 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHERN LOGAN...
HARDIN AND NORTHEASTERN AUGLAIZE COUNTIES THROUGH 600 PM EDT...
At 527 PM EDT, a strong thunderstorm was located near Alger, moving
east at 15 mph.
HAZARD...Wind gusts up to 45 mph and very heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Visibility will be poor and hydroplaning
is possible.
Locations impacted include...
Kenton, Ada, Forest, Lakeview, Dunkirk, Alger, Waynesfield, Belle
Center, Chippewa Park, Northwood, Blanchard, Roundhead, Mount
Victory, Rushsylvania, Mcguffey, Ridgeway, Patterson, Dola,
Huntersville, and Pfeiffer.
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4078 8349 4070 8350 4070 8345 4065 8342
4054 8342 4050 8347 4050 8352 4046 8353
4044 8355 4051 8403 4064 8401 4065 8388
4082 8388 4082 8352
TIME...MOT...LOC 2127Z 269DEG 12KT 4067 8391
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
ClarkSpecial weather statement, Jun 26, 4:33 PM EST, 27 minutes before
Special Weather Statement
National Weather Service Wilmington OH
533 PM EDT Thu Jun 26 2025
KYZ099-100-OHZ079-081-262215-
Mason KY-Lewis KY-Adams OH-Brown OH-
533 PM EDT Thu Jun 26 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN
MASON...NORTHWESTERN LEWIS...SOUTHEASTERN BROWN AND SOUTHERN ADAMS
COUNTIES THROUGH 615 PM EDT...
At 533 PM EDT, a strong thunderstorm was located over Tollesboro,
moving north at 5 mph.
HAZARD...Wind gusts up to 45 mph and very heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Visibility will be poor and hydroplaning
is possible.
Locations impacted include...
Maysville, West Union, Manchester, Aberdeen, Tollesboro, Rome,
Decatur, Concord, Trinity, Bradysville, Kinniconick, Rectorville,
Epworth, Ribolt, Charters, Bentonville, Stricklett, Carrs, State
Route 348 at State Route 125, and Fleming-Mason Airport.
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3849 8359 3852 8364 3850 8375 3879 8379
3886 8360 3876 8337 3846 8331
TIME...MOT...LOC 2133Z 179DEG 5KT 3860 8359
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
ClarkSpecial weather statement, Jun 26, 4:53 PM EST, 7 minutes before
Special Weather Statement
National Weather Service Wilmington OH
553 PM EDT Thu Jun 26 2025
INZ075-KYZ091-092-262230-
Ohio IN-Boone KY-Kenton KY-
553 PM EDT Thu Jun 26 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF OHIO...NORTHERN
KENTON AND BOONE COUNTIES THROUGH 630 PM EDT...
At 552 PM EDT, a strong thunderstorm was located over Rising Sun,
moving east at 15 mph.
HAZARD...Wind gusts up to 45 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
Cincinnati, Covington, Florence, Independence, Erlanger, Edgewood,
Elsmere, Fort Mitchell, Villa Hills, Fort Wright, Crescent Springs,
Aurora, Crestview Hills, Lakeside Park, Rising Sun, Oakbrook,
Burlington, Union, French, and Richwood.
This includes I-75 in Kentucky between mile markers 175 and 186.
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3901 8493 3902 8491 3901 8490 3903 8488
3905 8490 3914 8475 3912 8470 3910 8468
3910 8466 3908 8463 3907 8461 3904 8454
3891 8451 3890 8491 3901 8495
TIME...MOT...LOC 2152Z 249DEG 12KT 3897 8483
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...45 MPH
ClarkSpecial weather statement, Jun 26, 4:56 PM EST, 4 minutes before
Special Weather Statement
National Weather Service Wilmington OH
556 PM EDT Thu Jun 26 2025
OHZ026-044-045-262245-
Logan OH-Hardin OH-Union OH-
556 PM EDT Thu Jun 26 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN LOGAN
COUNTY IN WEST CENTRAL OHIO...NORTHWESTERN UNION COUNTY IN CENTRAL
OHIO AND HARDIN COUNTIES IN WEST CENTRAL OHIO THROUGH 645 PM EDT...
At 556 PM EDT, a strong thunderstorm was located over Kenton, moving
east at 15 mph.
HAZARD...Wind gusts up to 45 mph and very heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Visibility will be poor and hydroplaning
is possible.
Locations impacted include...
Kenton, Forest, Dunkirk, Belle Center, Northwood, Blanchard, Mount
Victory, Rushsylvania, Mcguffey, Ridgeway, Patterson, Dola, Grant,
Silver Creek, Jumbo, Byhalia, Huntersville, Pfeiffer, Walton, and
Hepburn.
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4082 8350 4070 8350 4070 8344 4069 8344
4069 8342 4051 8342 4051 8332 4040 8333
4048 8381 4082 8378
TIME...MOT...LOC 2156Z 260DEG 12KT 4064 8364
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
Clark